Alert archive / Arkansas / Tornado Warnings in 2020

Tornado Warning 10, NWS Little Rock, AR

March 12, 2020Jackson County, Lawrence County, Sharp County, Arkansas

NWS Little Rock, AR issued this tornado warning at Mar 12, 2020, 5:27 PM CDT for Jackson County, Lawrence County, Sharp County, Arkansas. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 12, 2020, 5:27 PM CDT (22:27 UTC)
Expired
Mar 12, 2020, 5:56 PM CDT
In force
29 min
Issued by
NWS Little Rock, AR
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.25 in

Counties Jackson County, AR, Lawrence County, AR, Sharp County, AR

The radar

The Memphis radar (KNQA), 134 km from the middle of the area, began a volume at 22:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 12, 3:44 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Little Rock, AR (KLZK), launched 12:00Z, 10.5 hours before the alert went out and 167 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 12:00Z on 2020-03-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 210 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 12:00Z on 2020-03-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 248 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
210 J/kg
Mixed-layer CIN
-230 J/kg
Mixed-layer LCL
821 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
248 m²/s²
0-3 km storm-relative helicity
266 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.6

Open this sounding in Storm Lab

The text

As transmitted.

584 
WFUS54 KLZK 122227
TORLZK
ARC067-075-135-122315-
/O.NEW.KLZK.TO.W.0010.200312T2227Z-200312T2315Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Little Rock AR
527 PM CDT Thu Mar 12 2020

The National Weather Service in Little Rock has issued a

* Tornado Warning for...
  Northeastern Jackson County in eastern Arkansas...
  Lawrence County in eastern Arkansas...
  Southeastern Sharp County in north central Arkansas...

* Until 615 PM CDT.
    
* At 527 PM CDT, a severe thunderstorm capable of producing a tornado
  was located 10 miles southeast of Ash Flat, moving east at 35 mph.

  HAZARD...Tornado and half dollar size hail.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations impacted include...
  Walnut Ridge...                   Hoxie...
  Black Rock...                     Lake Charles State Park...
  Portia...                         Strawberry...
  Lynn...                           Alicia...
  Minturn...                        Smithville...
  Powhatan...                       Strangers Home...
  Calamine...                       Nelsonville...
  Center...                         Poughkeepsie...
  Eaton...                          Lauratown...
  Clover Bend...                    Calvin...

This includes US Highway 67 between mile markers 109 and 121.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3588 9098 3588 9103 3580 9103 3608 9159
      3618 9154 3608 9088
TIME...MOT...LOC 2227Z 289DEG 30KT 3611 9149 

TORNADO...RADAR INDICATED
HAIL...1.25IN

$$

62
3 follow-up statements
539 
WWUS54 KLZK 122238
SVSLZK

Severe Weather Statement
National Weather Service Little Rock AR
538 PM CDT Thu Mar 12 2020

ARC067-075-135-122315-
/O.CON.KLZK.TO.W.0010.000000T0000Z-200312T2315Z/
Jackson AR-Lawrence AR-Sharp AR-
538 PM CDT Thu Mar 12 2020

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 615 PM CDT FOR
NORTHEASTERN JACKSON...SOUTHERN LAWRENCE AND SOUTHEASTERN SHARP
COUNTIES...
    
At 538 PM CDT, a severe thunderstorm capable of producing a tornado
was located 7 miles northwest of Lynn, or 11 miles west of Lake
Charles State Park, moving east at 40 mph.

HAZARD...Tornado and half dollar size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Walnut Ridge...                   Hoxie...
Black Rock...                     Lake Charles State Park...
Portia...                         Strawberry...
Lynn...                           Alicia...
Minturn...                        Smithville...
Powhatan...                       Strangers Home...
Eaton...                          Lauratown...
Clover Bend...                    Calvin...
Coffman...                        Driftwood...
Arbor Grove...                    Powhatan Historic State Park...

This includes US Highway 67 between mile markers 109 and 121.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3588 9098 3588 9103 3580 9103 3605 9144
      3613 9136 3608 9088
TIME...MOT...LOC 2238Z 288DEG 35KT 3608 9135 

TORNADO...RADAR INDICATED
HAIL...1.25IN

$$

62
928 
WWUS54 KLZK 122247
SVSLZK

Severe Weather Statement
National Weather Service Little Rock AR
547 PM CDT Thu Mar 12 2020

ARC135-122256-
/O.CAN.KLZK.TO.W.0010.000000T0000Z-200312T2315Z/
Sharp AR-
547 PM CDT Thu Mar 12 2020

...THE TORNADO WARNING FOR SOUTHEASTERN SHARP COUNTY IS CANCELLED...
    
The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 1100 PM CDT for eastern
Arkansas.

LAT...LON 3588 9098 3588 9103 3580 9103 3602 9134
      3610 9130 3608 9088
TIME...MOT...LOC 2246Z 296DEG 30KT 3603 9128 

$$

ARC067-075-122315-
/O.CON.KLZK.TO.W.0010.000000T0000Z-200312T2315Z/
Jackson AR-Lawrence AR-
547 PM CDT Thu Mar 12 2020

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 615 PM CDT FOR
NORTHEASTERN JACKSON AND SOUTHERN LAWRENCE COUNTIES...
    
At 546 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Lynn, or 7 miles west of Lake Charles State Park,
moving southeast at 35 mph.

HAZARD...Tornado and quarter size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Walnut Ridge...                   Hoxie...
Lake Charles State Park...        Portia...
Lynn...                           Alicia...
Minturn...                        Smithville...
Powhatan...                       Strangers Home...
Eaton...                          Lauratown...
Clover Bend...                    Calvin...
Coffman...                        Driftwood...
Arbor Grove...                    Powhatan Historic State Park...

This includes US Highway 67 between mile markers 109 and 121.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3588 9098 3588 9103 3580 9103 3602 9134
      3610 9130 3608 9088
TIME...MOT...LOC 2246Z 296DEG 30KT 3603 9128 

TORNADO...RADAR INDICATED
HAIL...1.00IN

$$

62
736 
WWUS54 KLZK 122256
SVSLZK

Severe Weather Statement
National Weather Service Little Rock AR
556 PM CDT Thu Mar 12 2020

ARC067-075-122306-
/O.CAN.KLZK.TO.W.0010.000000T0000Z-200312T2315Z/
Jackson AR-Lawrence AR-
556 PM CDT Thu Mar 12 2020

...THE TORNADO WARNING FOR NORTHEASTERN JACKSON AND SOUTHERN LAWRENCE
COUNTIES IS CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning has been cancelled.  However small hail and
gusty winds are still possible with this thunderstorm.

A Tornado Watch remains in effect until 1100 PM CDT for eastern
Arkansas.

LAT...LON 3588 9098 3588 9103 3580 9103 3602 9134
      3610 9130 3608 9088
TIME...MOT...LOC 2255Z 289DEG 30KT 3600 9118 

$$

62

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before this tornado warning went out at Mar 12, 2:48 PM CDT, 2 hours 39 minutes earlier.

Area forecast discussion, Mar 12, 2:48 PM CDT, 2 hours 39 minutes before
Area Forecast Discussion
National Weather Service Little Rock AR
248 PM CDT Thu Mar 12 2020

.Short Term...Tonight thru Saturday...
We are setting up for another possible severe weather event tonight
across the area. Last night I had expected the warm front to push
all the way northward to the AR/MO border, but that did not
happen...the front stalled out over central AR. Thru the day the
front has moved more to the north, but quite frankly it is a bit
diffuse and hard to pinpoint exactly. Regardless, a cold front will
be sweeping down into the state tonight, and convection is expected
to fire up along and ahead of the front.

Models are a mixed bag, with some showing more of a QLCS situation,
with some favoring supercells ahead of a line. There is a fair
amount of directional and speed shear present, albeit less than I
anticipated yesterday. Even so, I anticipate that any larger storms
should be capble of forming mesocyclones and rotating.

Skies cleared quite a bit today across northern AR and the river
valley, with partial clearing across much of the rest of the state.
This has allowed temperatures to rise above forecat values, and
presumably CAPE values will be higher for convection this afternoon
and evening. I am thinking that many areas across the northern half
of the state have mixed layer 1000-1500j/kg CAPE values, with some
higher pockets likely. Forecast BRN values are in the teens to the
30's, and this strongly favors the development of supercells.

One caveat is that forecast soundings show a fair amount of capping,
but this could be beneficial to any stronger storms that break thru
the cap. We have a 21Z sounding going up today, and hopefully this
will give us a better picture of how the atmosphere has evolved
during the day.

Putting it all together, I think we could see some cells develop out
ahead of the front, with some possibly becoming supercells, followed
by a broken squall line behind it. SPC may be issuing a tornado
watch for part of the area soon, and this certainly seems
justified.

After tonight, I haven't made any large scale changes to the
existing forecast. The upper low across the southwest will move
quickly toward the area and will exhibit considerable
deamplification. There should be enough energy with this shortwaveto
keep chances for showers and isolated thunderstorms in the forecast
thru Saturday.

&&

.Extended Term...Saturday Night Through Wednesday...
Not many changes to the long term portion of the forecast this
afternoon, with most eyes still focused on short term severe
weather impacts.

Cooler temperatures than what have been observed recently will be in
place across the area this weekend into early next week. Throughout
the week, temperatures will begin to moderate. A surface boundary
will remain in the vicinity of the state through the long term
portion of the forecast, acting as a focusing mechanism for precip.

A few H500 lows will meander their way eastward from the western US,
while encountering ridging across the Gulf of Mexico into the
southern US. Across the state, persistent energy will overspread the
area in the SW flow aloft. With abundant moisture in place near the
surface, persistent and widespread rainfall is expected across the
forecast area.

&&

.PRELIMINARY POINT TEMPS/POPS...
Batesville AR     49  55  42  48 /  60  30  80  80
Camden AR         58  58  51  70 / 100 100  60  50
Harrison AR       44  53  39  48 /  10  30  90  90
Hot Springs AR    54  56  47  61 / 100  80  70  80
Little Rock   AR  53  56  46  58 / 100  70  70  70
Monticello AR     57  59  52  70 / 100  90  50  50
Mount Ida AR      52  55  46  61 /  90  90  80  80
Mountain Home AR  45  55  39  46 /  10  20  80  90
Newport AR        50  55  44  49 /  80  20  80  80
Pine Bluff AR     54  55  49  65 / 100  80  60  60
Russellville AR   52  56  45  55 /  40  60  80  80
Searcy AR         52  54  44  54 /  90  50  80  80
Stuttgart AR      54  55  47  60 / 100  70  70  70
&&

.LZK Watches/Warnings/Advisories...NONE.
&&

Short Term...53 / Extended Term...67
Hazardous weather outlook, Mar 12, 4:53 PM CDT, 34 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Little Rock AR
453 PM CDT Thu Mar 12 2020

ARZ003>008-012>017-021>025-030>034-037>047-052>057-062>069-131000-
Boone-Marion-Baxter-Fulton-Sharp-Randolph-Newton-Searcy-Stone-
Izard-Independence-Lawrence-Johnson-Pope-Van Buren-Cleburne-
Jackson-Logan-Conway-Faulkner-White-Woodruff-Scott-Yell-Perry-
Polk-Montgomery-Garland-Saline-Pulaski-Lonoke-Prairie-Monroe-Pike-
Clark-Hot Spring-Grant-Jefferson-Arkansas-Dallas-Cleveland-
Lincoln-Desha-Ouachita-Calhoun-Bradley-Drew-
453 PM CDT Thu Mar 12 2020

This Hazardous Weather Outlook is for a Large Part of Arkansas.

.DAY ONE...This evening and Tonight

Thunderstorms will continue to develop this afternoon and
evening. A few strong to severe storms are expected. Large hail
and damaging winds will be possible with the strongest storms.
Isolated tornadoes will be possible.

.DAYS TWO THROUGH SEVEN...Friday Through Wednesday

Rain and a few thunderstorms are expected through most of the long
term period. Locally heavy rainfall may be a concern toward the end
of the week and into the weekend. Currently...flash flooding
potential remains low...but some localized high water issues may
occur.

.Spotter Information Statement...

Spotter activation may be needed this evening.

&&

Visit NWS Little Rock on the web. Go to http://weather.gov/lzk.

In the hours before

Special weather statement, Mar 12, 4:52 PM CDT, 35 minutes before
Special Weather Statement
National Weather Service Little Rock AR
452 PM CDT Thu Mar 12 2020

ARZ030-038-122230-
Logan AR-Yell AR-
452 PM CDT Thu Mar 12 2020

...SIGNIFICANT WEATHER ADVISORY FOR LOGAN AND NORTHWESTERN YELL
COUNTIES UNTIL 530 PM CDT...

At 452 PM CDT, Doppler radar was tracking a strong thunderstorm near
Ratcliff, or near Paris, moving east at 30 mph.

Pea size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Booneville...                     Paris...
Danville...                       Magazine...
Subiaco...                        Ratcliff...
Blue Mountain...                  Mount Magazine...
Midway in Logan County...         Lake Dardanelle...
Belleville...                     Havana...
Caulksville...                    Corinth...
Waveland...                       Chismville...
Wilkins...                        Carbon City...
Driggs...                         New Blaine...

A Tornado Watch remains in effect until 1100 PM CDT for western and
central Arkansas.

LAT...LON 3523 9395 3523 9392 3532 9392 3531 9381
      3538 9381 3538 9376 3536 9375 3537 9372
      3534 9342 3533 9342 3533 9331 3503 9343
      3517 9397
TIME...MOT...LOC 2152Z 276DEG 27KT 3525 9382

Cross
Special weather statement, Mar 12, 4:55 PM CDT, 32 minutes before
Special Weather Statement
National Weather Service Little Rock AR
455 PM CDT Thu Mar 12 2020

ARZ030-037-122230-
Scott AR-Logan AR-
455 PM CDT Thu Mar 12 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN LOGAN AND
NORTHWESTERN SCOTT COUNTIES UNTIL 530 PM CDT...

At 455 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Huntington to near Heavener Runestone State
Park. Movement was east at 35 mph.

Half inch hail and wind gusts of 50 to 55 mph will be possible with
these storms.

Locations impacted include...
Booneville...                     Waldron...
Mansfield...                      Magazine...
Echo...                           Oliver...
Morgan Springs...                 Bates...
Barber...                         Cauthron...
Winfield...                       Hon...
Lucas...                          Carolan...
Glendale in Logan County...       Ione...
Elm Park...                       Liberty...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Tornado Watch remains in effect until 1100 PM CDT for western
Arkansas.

LAT...LON 3493 9445 3493 9443 3495 9441 3494 9439
      3496 9437 3495 9434 3496 9426 3497 9423
      3506 9423 3506 9425 3510 9414 3514 9414
      3514 9403 3519 9403 3514 9378 3485 9421
      3487 9445
TIME...MOT...LOC 2155Z 256DEG 29KT 3509 9425 3494 9451

62
Local storm report, Mar 12, 5:07 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
507 PM CDT THU MAR 12 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0433 PM     TSTM WND DMG     8 W VIOLA               36.40N  92.13W
03/12/2020                   FULTON             AR   SOCIAL MEDIA

            TREES BLOWN OVER 8 MILES WEST OF VIOLA.

&&

EVENT NUMBER LZK2000155

GOUDSWARD
Special weather statement, Mar 12, 5:11 PM CDT, 16 minutes before
Special Weather Statement
National Weather Service Little Rock AR
511 PM CDT Thu Mar 12 2020

ARZ021-022-122300-
Pope AR-Johnson AR-
511 PM CDT Thu Mar 12 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN JOHNSON AND CENTRAL
POPE COUNTIES UNTIL 600 PM CDT...

At 510 PM CDT, Doppler radar was tracking a strong thunderstorm over
Holman, or 9 miles east of Clarksville, moving east at 30 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Lamar...                          Dover...
Hector...                         Broomfield...
Holman...                         Lake Dardanelle...
Augsburg...                       Lutherville...
Long Pool Campground...           Pleasant Valley in Pope County...
Caglesville...                    Scottsville...
Moreland...

A Tornado Watch remains in effect until 1100 PM CDT for western and
central Arkansas.

LAT...LON 3542 9339 3555 9338 3557 9296 3536 9294
TIME...MOT...LOC 2210Z 272DEG 22KT 3548 9330

46
Special weather statement, Mar 12, 5:15 PM CDT, 12 minutes before
Special Weather Statement
National Weather Service Little Rock AR
515 PM CDT Thu Mar 12 2020

ARZ006>008-017-122245-
Lawrence AR-Randolph AR-Sharp AR-Fulton AR-
515 PM CDT Thu Mar 12 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN RANDOLPH...NORTHEASTERN
FULTON...NORTHWESTERN LAWRENCE AND NORTHEASTERN SHARP COUNTIES UNTIL
545 PM CDT...

At 515 PM CDT, Doppler radar was tracking a strong thunderstorm near
Mammoth Spring, moving east at 60 mph.

Pea size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Pocahontas...                     Mammoth Spring...
Hardy...                          Ravenden...
Maynard...                        Ravenden Springs...
Attica...                         Dalton...
Williford...                      Armstrong...
Warm Springs...                   Ingram...
Saddler Falls...                  Eleven Point...
Wirth...                          Ozark Acres...
Hamil...                          Stokes...
Engelerg...                       Elm Store...

A Tornado Watch remains in effect until 1100 PM CDT for eastern and
north central Arkansas.

LAT...LON 3636 9083 3617 9130 3645 9166 3650 9143
      3650 9106
TIME...MOT...LOC 2215Z 268DEG 54KT 3641 9147

Cross
Special weather statement, Mar 12, 5:23 PM CDT, 4 minutes before
Special Weather Statement
National Weather Service Little Rock AR
523 PM CDT Thu Mar 12 2020

ARZ022-030-038-122315-
Pope AR-Logan AR-Yell AR-
523 PM CDT Thu Mar 12 2020

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL LOGAN...NORTHERN
YELL AND SOUTH CENTRAL POPE COUNTIES UNTIL 615 PM CDT...

At 523 PM CDT, Doppler radar was tracking a strong thunderstorm near
Mount Magazine, or 11 miles northwest of Danville, moving east at 35
mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Russellville...                   Danville...
Dardanelle...                     Pottsville...
Ola...                            Petit Jean River WMA...
Mt Nebo State Park...             Mosley...
Mount Magazine...                 Belleville...
Havana...                         Corinth...
Ranger...                         Holla Bend...
Mt George...                      Chickalah...
Centerville...                    Spring Lake Campground...
Waveland...

A Tornado Watch remains in effect until 1100 PM CDT for western and
central Arkansas.

LAT...LON 3510 9363 3527 9359 3523 9301 3502 9314
TIME...MOT...LOC 2223Z 275DEG 31KT 3518 9351

46

The office that day

Everything else NWS Little Rock, AR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 12, 3:09 PM CDTSpecial Weather StatementLZKBoone36 min
Mar 12, 3:46 PM CDTSpecial Weather StatementLZKBaxter29 min
Mar 12, 3:48 PM CDTSevere Thunderstorm WarningLZKBaxter, Fulton, Marion27 min
Mar 12, 3:58 PM CDTSpecial Weather StatementLZKMarion47 min
Mar 12, 4:07 PM CDTSevere Thunderstorm WarningLZKBaxter, Fulton, Izard38 min
Mar 12, 4:46 PM CDTSevere Thunderstorm WarningLZKBaxter, Fulton, Independence, Izard, Sharp44 min
Mar 12, 4:48 PM CDTSpecial Weather StatementLZKStone42 min
Mar 12, 4:51 PM CDTTornado WarningLZKFulton, Independence, Izard, Sharp39 min
Mar 12, 4:52 PM CDTSpecial Weather StatementLZKLogan38 min
Mar 12, 4:55 PM CDTSpecial Weather StatementLZKScott35 min
Mar 12, 5:07 PM CDTSevere Thunderstorm WarningLZKBaxter, Cleburne, Independence, Izard, Marion, Searcy and 1 more38 min
Mar 12, 5:11 PM CDTSpecial Weather StatementLZKPope49 min
Mar 12, 5:15 PM CDTSpecial Weather StatementLZKRandolph30 min
Mar 12, 5:23 PM CDTSpecial Weather StatementLZKYell52 min
Mar 12, 5:26 PM CDTSevere Thunderstorm WarningLZKFulton, Independence, Izard, Lawrence, Randolph, Sharp34 min
Mar 12, 5:37 PM CDTSpecial Weather StatementLZKScott53 min
Mar 12, 5:42 PM CDTSevere Thunderstorm WarningLZKCleburne, Independence, Izard, Stone33 min
Mar 12, 5:44 PM CDTSevere Thunderstorm WarningLZKPolk46 min
Mar 12, 5:57 PM CDTSpecial Weather StatementLZKLawrence48 min
Mar 12, 6:12 PM CDTSpecial Weather StatementLZKCleveland, Lincoln33 min
Mar 12, 6:14 PM CDTSevere Thunderstorm WarningLZKIndependence, Jackson12 min
Mar 12, 6:15 PM CDTSpecial Weather StatementLZKScott45 min
Mar 12, 6:25 PM CDTSpecial Weather StatementLZKVan Buren35 min
Mar 12, 6:26 PM CDTSevere Thunderstorm WarningLZKMontgomery, Polk, Scott, Yell49 min
Mar 12, 6:31 PM CDTSpecial Weather StatementLZKVan Buren44 min
Mar 12, 6:48 PM CDTSevere Thunderstorm WarningLZKPope, Van Buren45 min
Mar 12, 6:56 PM CDTFlash Flood WarningLZKMontgomery, Polk, Scott3 hr

Nearby

Tornado Warnings in Arkansas, 2020Every tornado warning in 2020Tornadoes in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.